HomePublications

Extensions of Uniform Algebras

Research output: Contribution to journalArticle

Open Access permissions

Open

Documents

Links

DOI

Authors

Organisational units

Abstract

The theory of algebraic extensions of Banach algebras is well established, and there are many constructions which yield interesting extensions. In particular, Cole's method for extending uniform algebras by adding square roots of functions to a given uniform algebra has been used to solve many problems within uniform algebra theory. However, there are numerous other examples in the theory of uniform algebras that can be realised as extensions of a uniform algebra, and these more general extensions have received little attention in the literature. In this paper, we investigate more general classes of uniform algebra extensions. We introduce a new class of extensions of uniform algebras, and show that several important properties of the original uniform algebra are preserved in these extensions. We also show that several well-known examples from the theory of uniform algebras belong to these more general classes of uniform algebra extensions.

Details

Original languageEnglish
Pages (from-to)837-863
Number of pages27
JournalBanach Journal of Mathematical Analysis
Volume13
Issue number4
Early online date13 Sep 2019
DOIs
Publication statusPublished - 9 Oct 2019
Peer-reviewedYes

Keywords

    Research areas

  • Uniform algebras, uniform algebra extensions, averaging operators, Cole extensions

View graph of relations

ID: 165161708

Related by author
  1. Quasianalyticity in Certain Banach Function Algebras

    Research output: Contribution to journalArticle

  2. Abstract Swiss cheese space and classicalisation of Swiss cheeses

    Research output: Contribution to journalArticle

  3. The chain rule for F-differentiation

    Research output: Contribution to journalArticle

  4. Swiss Cheeses and Their Applications

    Research output: Chapter in Book/Report/Conference proceedingConference contribution